# SDR ASAA2016111818733

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 5,191 hours, 1,707 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24802
- Condition: Failed
- Location: Ac Bay
- Part time: 5,190 hours, 1,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WHILE ACCOMPLISHING THE 'AFTER TAKEOFF' CHECKLIST, THE LEFT PACK LIGHT WAS ILLUMINATED. GROUNDED - YES. PER CREW LEFT PACK TEMP CLIMBED TO 53 DEGREES CELSIUS, THEN LEFT PACK TRIPPED OFF, TRIP RESET NO HELP. ACCOMPLISHED PACK TEMP CONTROL BITE ON BOTH CONTROLLERS, ZONE TEMP CONTROLLER 1 FAULTED "TEMP CONT VALVE", TEMP CONTROL VALVE NEEDS REPLACED L/T PACK, REF FIM 21-62 TASK 801. REPLACED LEFT TEMP CONTROL VALVE, OPS AND LEAK CHECK GOOD, REF AMM 21-51-10. BITE CHECK COMPLETED, NO DEFECTS NOTED, REF AMM 21-61-00.
